# SDR MASA97115

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120139
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 12039989001
- Condition: Worn
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 7624 - GNV-JAX - UPON DEPLANING PASSENGERS IN JAX, THE CREW FOUND THAT THE PASSENGER DOOR WAS DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ATTACH BRACKET FOR WORN BUSHINGS, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
